MathSciNet Relay Station
MathSciNet bibliographic data
MR458791 (56 #16991) 65C10 (10K05)
Niederreiter, Harald The serial test for linear congruential pseudo-random numbers. Bull. Amer. Math. Soc. 84 (1978), no. 2, 273–274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement